DBLP BibTeX Record 'journals/siamdm/Bang-JensenHM88'

@article{DBLP:journals/siamdm/Bang-JensenHM88,
  author    = {J{\o}rgen Bang-Jensen and
               Pavol Hell and
               Gary MacGillivray},
  title     = {The Complexity of Colouring by Semicomplete Digraphs},
  journal   = {SIAM J. Discrete Math.},
  volume    = {1},
  number    = {3},
  year      = {1988},
  pages     = {281-298},
  ee        = {http://dx.doi.org/10.1137/0401029},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}